Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mv570

Member
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

1 Neutral

About mv570

  • Rank
    New Member

Recent Profile Visitors

908 profile views
  1. I know it has been years since you posted this, but hopefully you respond. I was wondering what happened, did your hair grow back normally? Hi Melie87, Wow, yes, it has been a long time since I posted this. I remember those days well -- I was desperate for someone to tell me that yes, this has happened to them and that yes, I would be OK. Let me do that for you: YES, this happened to me and YES, you will be OK! I did stop my treatment about a month early because of all the hair shedd
  2. Also -- how much hair can I expect to lose?!
  3. I've been off accutane for about two weeks after a five month course. My skin looks great but my hair is coming out every time I touch it. As a girl with long hair, this is freaking me out! Anyone who has finished the course -- when did it stop and how much hair did you lose???
  4. Hi there, Wondering whatever happened with all of you and your hair after accutane! Did your hair ever go back to its normal thickness?! Please let me know! M
  5. Hi everyone, I'm a 24-year-old female who started Accutane five months ago, after trying nearly every other product on the market. I have had horrible acne all over my body for nearly a decade, and I am happy to report that five months into treatment, there is not a blemish in sight. My skin has never looked this good! However, I stopped taking Claravis (40, 60, 80, 80, 80) about two weeks ago, a month before I was supposed to, because my hair was suddenly shedding at an alarming rate. L
×